# SDR ASAA2018070125325

- Difficulty date: July 1, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,561 hours, 11,089 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11240
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 36,626 hours, 11,119 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TSR701958 FOUND NR 1 ENG EGT EXCEEDANCE. GROUNDED - YES. ACCOMPLISHED EEC TEST REF FIM 71-06-805 NO FAULTS FOUND PERFORMED STEP 2. ACCOMPLISHED NR 1 ENGINE HPT BLADES BORESCOPE INSPECTION REF AMM 72-00-00-200-807-F00 NO DAMAGE NOTED. ACCOMPLISHED TEST 1 PNEUMATIC LEAK CHECK ON NR 1 ENG & FOUND PRSOV AND HSV TO HAVE LEAKS AT BUTTERFLY SHAFT BLEED HOLE & SEVERAL SMALL LEAKS AT UNIONS. REMOVED & REPLACED BOTH REF AMM 36-11-04 & 36-11-06.
